# SDR ABXA9500368

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 313
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT FAILED TO ILLUMINATE, RECYCLED GEAR AND FAILED AGAIN.  WHILE TRYING TO GET BULBS OUT, ONE LIGHT ILLUMINATED.  PUT GEAR DOWN, GOT NORMAL INDICATION BACKED UP WITH GROUND PROXIMITY SWITCH.  FOUND BOTH LEFT MAIN LANDING GEAR SAFE BULBS HAD DEFECTIVE CONTACTS.  RELAMPED, OPS CHECKED GOOD IAW GMM CHAPTER 6 SECTION 12-01 PAGE 37.
